UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1554

タイトル: On invertibility of the windowed Radon transform
著者: Takiguchi, Takashi
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 3, Page 621-636
抄録: The idea of the Windowed Radon Transform (WRT) was first introduced by G.Kaiser. This transform is interpreted as a generalization of several transforms. In this article, taking WRT for a generalized wavelet transform, we show that its invertion formula holds in various senses.
URI: http://hdl.handle.net/2261/1554
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020305.pdf132 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください